Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rational homotopy theory of mapping spaces via Lie theory for L-infinity algebras
Stockholm University, Faculty of Science, Department of Mathematics.
2015 (English)In: Homology, Homotopy and Applications, ISSN 1532-0073, E-ISSN 1532-0081, Vol. 17, no 2, 343-369 p.Article in journal (Refereed) Published
Abstract [en]

We calculate the higher homotopy groups of the Deligne–Getzler ∞-groupoid associated to a nilpotent L∞-algebra. As an application, we present a new approach to the rational homotopy theory of mapping spaces.

Place, publisher, year, edition, pages
2015. Vol. 17, no 2, 343-369 p.
Keyword [en]
L-infinity algebra, Deligne groupoid, rational homotopy theory, mapping space
National Category
Geometry
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-111898DOI: 10.4310/HHA.2015.v17.n2.a16ISI: 000365660600016OAI: oai:DiVA.org:su-111898DiVA: diva2:777042
Available from: 2015-01-08 Created: 2015-01-08 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Berglund, Alexander
By organisation
Department of Mathematics
In the same journal
Homology, Homotopy and Applications
Geometry

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 87 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf